prednisone, induced mania - SueRae1

Side Effects Associated with Breast Cancer. Posted on August 5, 2013 View this journey (12 Experiences)

Prednisone was making me feel high. I had lots and lots of physical energy. I saw my pharma doctor and hematologist. They consulted and changed reduced the dosage of prednisone for 80 to 40, increased seroquel for 25Mg 1/day to 50 mg 2/day. Also dropped Lexapro. After 3 days I am feeling much more like myself. As a persuasion I am need a walking partner and should not be left alone for more then an hour. Friday (8/2) was the worst. Things started getting better on Sat and today (8/5) I feel 95% like me.

I am also very very sleepy due to the increased dose of seroquel. On the plus side I am getting a solid 8-9 hours a night.

1 Comment
  • KimG's Avatar
    KimG

    Sue Rae so sorry to hear all this is happening to you! I wish we all lived in a fishbowl so we would be closer to each other and be there for each other like neighbors. Did you get anyone to sit with you?? Sometimes I think these docs just prescribe too much for one to handle and it just gets jiggy!!! for lack of a better word. I finally started a job again and hope to keep this one for a while. No more pharmacy for me I don't think.
    Do you get disability or are you retired. Really, you don't have to say if you don't want to but we all need money to survive in this world. That my friend I have found out! I started with a disability case and then got this delivery/catering job with one of the restaurants out here called Boston Market. Have you heard of it? Well my friend ((((((BIG HUGS)))))) for you and you have my email so if something like that happens again either write it'll help keep your mind off it or I can give you my phone # and can talk to you. I'd prefer that if I was feeling how you were. Well I'm definitely glad you're feeling more like yourself because you are so good with answers and welcomes and needed on this site and no one wants to feel like that. I'm so glad you wrote about it- KimG

    over 8 years ago

Read and answer Breast Cancer questions.